# SDR YENA2021101500678

- Difficulty date: October 15, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N935JB
- Make and model: Airbus A321-231
- Aircraft serial: 6185
- Aircraft time: 29,514 hours, 5,710 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Sign
- Condition: No Indication
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT #2124, LAX-JFK. NO SMOKING SIGN WILL NOT CHIME WHEN MOVED ; C/W TASK 23-73-00-861-001A & 23-73-00-862-001A.OPS CHK GOOD
